Article

Is a COVID vaccine safe if I have a suppressed immune system?

Leave a Comment

Your email address will not be published. Required fields are marked *

272 Comments
  • Boris says:

    I had the first Moderna vaccine 6 weeks ago. Within 10 days I developed severe tingling and numbness in my fingers, hands, arms, toes and legs. I went to the ER and neurologist. Clearly my immune system has overreacted to the vaccine and left me at least for the time being with bad neuropathy. I am a Non-Hodgkins Lymphoma survivor. I have no intention of getting the second dose.

  • Judy Smuth Endicott says:

    I received the first moderna vaccine almost two weeks ago and had no side effects until today. I’m feverish severe muscle and joint pain everywhere and fatigued. Could this just be a delayed reaction to the vaccine since I have a weak immune system? I used the v text to report in the first week but I had nothing to report. My daughter received the J&J yesterday and has the exact symptoms. Just curious if this could be something that the cdc could benefit from knowing. Thank you.

    • Kelli says:

      They are not injecting any part of the virus in you. The older models and all throughout time have used this method.

      The new method acts as a treatment therefore not curing it but treating it. Gene Therapy.

      There is no reason why if you had Covid, you would get an innoculation for it.

      Common Sense is completely gone.

  • Theresa DiBenedetto says:

    Will taking the Pfizer or Moderna vaccines compromise my own immune system cells. Will the vaccines become dominant over my own cells protection from common cold, or flu, therefore not protecting me from the common cold and given the vaccine , overload the body’s own immune defense system since this is still experimental.

    • Dennis says:

      And along those same lines, a friend and a wife who is in the medial field as a doctor’s assistance have concerns whether or not our immune systems will quit reproducing the antigen for Covid 19 after the danger has passed.

      I would hope at least one scientists from the dozens of them working the MRnN vaccine would have considered that possibly.

      Its got me curious as I have had my first vaccine and am leary now to take the second in 21 days.

  • Joanna denton says:

    Hi Mr Taylor, i have autoimmune disease and have noticed my vaccine side effects are taking longer to ease than many of my friends. Would this possibly be why?

    • Judy Smith says:

      I was relieved to see your question. I’m having the same issue. I think it might take us longer to build the immunity up. I don’t know but it makes sense in a way. Hope you’re better soon.

Author

Paul Taylor

Contributor

Paul Taylor is a health journalist and former Patient Navigation Advisor at Sunnybrook Health Sciences Centre, where he provided advice and answered questions from patients and their families. Paul will continue to write occasional columns for Healthy Debate.